# SDR AALA202009209008

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 19,477 hours, 7,604 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT RIGHT AFT LAVATORY SMOKE DETECTOR FALSE ALARM.  OPERATIONAL TEST OF FIRE DETECTOR GOOD, PER AMM 26-14-00.
